研究领域

Teichmüller理论、几何

教育背景

2007-2012  博士  美国布朗大学(Brown University)
2004-2007  硕士  南开大学陈省身数学研究所
2000-2004  学士  南开大学

工作经历

2019--    清华大学数学科学系、丘成桐数学科学中心副教授

2016-2019  清华大学丘成桐数学科学中心助理教授

2012-2016  美国莱斯大学(Rice University) G.C.Evans讲师


发表论文

Selected Publications:

  • The simple separating systole for hyperbolic surfaces of large genus

     (with Hugo Parlier and Yuhao Xue), Journal of the Institute of Mathematics of Jussieu, doi:10.1017/S1474748021000190, 2021.

  • Optimal lower bounds for first eigenvalues of Riemann surfaces for large genus

    (with Yuhao Xue), American Journal of Mathematics, to appear, 2021.

  • Uniform bounds on harmonic Beltrami differentials and Weil-Petersson curvatures

    (with Martin Bridgeman), Journal für die reine und angewandte Mathematik (Crelle's Journal), 770 (2021), 159-181.

  • Non-existence of geometric minimal foliations in hyperbolic three-manifolds

    (With Michael Wolf), Commentarii Mathematici Helvetici, 95 (2020), no.1, 167-182.

  • Growth of the Weil-Petersson inradius of moduli space

    Annales de l'Institut Fourier, 69 (2019), no.3, 1309-1346.

  • The Weil-Petersson curvature operator on the universal Teichmüller space

    (with Zheng Huang), Mathematische Annalen, 373 (2019), no.1, 1-36.

  • On positive scalar curvature and moduli of curves

    (with Kefeng Liu), Journal of Differential Geometry, 111 (2019), no.2, 315-338.

  • Uniform bounds for Weil-Petersson curvatures

    (with Michael Wolf), Proceedings of the London Mathematical Society, (3) 117 (2018), no.5, 1041-1076.

  • On the Weil-Petersson curvature of the moduli space of Riemann surfaces of large genus

    International Mathematics Research Notices, 2017 (2017), no.4, 1066-1102.

  • The Riemannian sectional curvature operator of Weil-Petersson metric on Teichmüller space and its application

    Journal of Differential Geometry, 96 (2014), no.3, 507-530.